Relieve aches, pains, and tough headaches with fast-acting, extra-strength headache medicine from Cabinet. When you’re looking for an advanced pain reliever that combines the very best of acetaminophen, aspiring, and caffeine, look no further than extra-strength Cabinet headache medicine. Offering the active ingredients found in Excedrin, our advanced pain relief caplets can start providing essential relief in as little as 15 minutes. Safe, effective, and with just a small caffeine boost to help restore your clarity and focus, this anti-inflammatory and pain reliever is perfect for arthritis, sore muscles, aching joints, menstrual cramping, and more. Product Details: Headache Medicine and Pain Reliever Acetaminophen (250mg) Aspirin (250mg) NSAID Nonsteroidal Anti-Inflammatory Safe, Effective Support Volume: 100 Caplets Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Click ‘Add to Cart’ to start relieving headaches and muscle aches and pains with extra-strength support from Cabinet.
- All-Over Pain Relief - This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
- Advanced Active Ingredients - Comparable to Excedrin, the Cabinet formula contains 250mg of Acetaminophen and 250mg of Aspirin for reliable pain relief.
- Quick, Reliable Relief - Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
- Large Family Size - Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
- Small Caffeine Boost - Cabinet headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.